# SDR ASAA2019030228427

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 48,748 hours, 14,330 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 11180
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,455 hours, 4,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 230 NR 1 COWL ANTI-ICE LIGHT ILLUMINATED PERFORMED QRH NR 1 ENG IDLE, LIGHT REMAINED ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED NR 1 ENG COWL TAI VALVE REF AMM 30-21-11, LEAK & OPS CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
